MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE

ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE
Model Number FT4 IV
Medical Device Problem Codes Signal Artifact/Noise (1036); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys ft4 iv assay results with two samples from one patient tested on a cobas e 801 analytical unit when compared to a competitor test.Sample 1 (b)(6) 2025): the result using the architect assay was 1.37 ng/dl.The result using the e801 was 2.32 ng/dl.On (b)(6) 2025, anti-t4 antibodies were determined and were negative.The sample was incubated with microparticles for the study of streptavidin and biotin interference; the result was ft4: 2.42 ng/dl.The sample was also treated with hbr scantibodies tubes to eliminate interference from heterophile antibodies; the result was ft4: 2.40 ng/dl.Sample 2 (b)(6) 2025): the result using the e801 was 2.41 ng/dl.
 
Additional Manufacturer Narrative
The serial number of the analyzer was (b)(6).The sample material was requested for investigation.
 
Additional Manufacturer Narrative
The sample material was sent for investigation.The customer result was confirmed.Upon further investigation of the sample with different research toolboxes, no assay interference for the ft4 assay was detected.The value differences obtained with the ft4 assays relate to the differences in the setup of the assays, the antibodies used, and the differences in the standardization materials and procedures used.For diagnostic purposes, the results should always be assessed in conjunction with the patient´s medical history, clinical examination and other findings.The investigation did not identify a product problem.

Brand Name
ELECSYS FT4 IV
Common Device Name
FREE THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23655732
Report Number1823260-2025-04859
Device Sequence Number15983426
Product Code CEC
UDI-Device Identifier07613336172780
UDI-Public07613336172780
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K220456
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT4 IV
Device Catalogue Number09043284190
Device Lot Number852514
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient SexMale